A chain of inequalities for some types of multivariate distributions, with nine special cases

Zbyněk Šidák

Aplikace matematiky (1973)

  • Volume: 18, Issue: 2, page 110-118
  • ISSN: 0862-7940

How to cite

top

Šidák, Zbyněk. "A chain of inequalities for some types of multivariate distributions, with nine special cases." Aplikace matematiky 18.2 (1973): 110-118. <http://eudml.org/doc/14798>.

@article{Šidák1973,
author = {Šidák, Zbyněk},
journal = {Aplikace matematiky},
language = {eng},
number = {2},
pages = {110-118},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A chain of inequalities for some types of multivariate distributions, with nine special cases},
url = {http://eudml.org/doc/14798},
volume = {18},
year = {1973},
}

TY - JOUR
AU - Šidák, Zbyněk
TI - A chain of inequalities for some types of multivariate distributions, with nine special cases
JO - Aplikace matematiky
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 2
SP - 110
EP - 118
LA - eng
UR - http://eudml.org/doc/14798
ER -

References

top
  1. O. J. Dunn, 10.1214/aoms/1177706374, Ann. Math. Statist. 30 (1959), 192-197. (1959) Zbl0090.36404MR0103563DOI10.1214/aoms/1177706374
  2. C. W. Dunnett, 10.1080/01621459.1955.10501294, J. Amer. Statist. Assoc. 50 (1955), 1096-1121. (1955) Zbl0066.12603DOI10.1080/01621459.1955.10501294
  3. F. A. Haight, Handbook of the Poisson distribution, J. Wiley & Sons, 1967. (1967) Zbl0152.37706MR0208713
  4. P. Holgate, 10.1093/biomet/51.1-2.241, Biometrika 51 (1964), 241-245. (1964) Zbl0133.11802MR0172374DOI10.1093/biomet/51.1-2.241
  5. D. R. Jensen, 10.1080/01621459.1969.10500978, J. Amer. Statist. Assoc. 64 (1969), 333-336. (1969) Zbl0175.17306MR0240896DOI10.1080/01621459.1969.10500978
  6. D. R. Jensen M. Q. Jones, 10.1080/01621459.1969.10500977, J. Amer. Statist. Assoc. 64 (1969), 324-332. (1969) DOI10.1080/01621459.1969.10500977
  7. C. G. Khatri, 10.1214/aoms/1177698618, Ann. Math. Statist. 38 (1967), 1853-1867. (1967) Zbl0155.27103MR0220392DOI10.1214/aoms/1177698618
  8. A. W. Marshall I. Olkin, 10.1080/01621459.1967.10482885, J. Amer. Statist. Assoc. 62 (1967), 30-44. (1967) MR0215400DOI10.1080/01621459.1967.10482885
  9. R. G. Miller, Jr., Simultaneous statistical inference, McGraw-Hill Book Company, 1966. (1966) Zbl0192.25702MR0215441
  10. Z. Šidák, Rectangular confidence regions for the means of multivariate normal distributions, J. Amer. Statist. Assoc. 62 (1967), 626-633. (1967) MR0216666
  11. Z. Šidák, 10.1214/aoms/1177693504, Ann. Math. Statist. 42 (1971), 169-175. (1971) MR0278354DOI10.1214/aoms/1177693504
  12. D. Slepian, 10.1002/j.1538-7305.1962.tb02419.x, Bell System Tech. J. 41 (1962), 463-501. (1962) MR0133183DOI10.1002/j.1538-7305.1962.tb02419.x
  13. R. G. D. Steel, 10.2307/2527654, Biometrics 15 (1959), 560-572. (1959) Zbl0097.13404MR0108869DOI10.2307/2527654
  14. R. G. D. Steel, 10.2307/2282500, J. Amer. Statist. Assoc. 54 (1959), 767-775. (1959) Zbl0090.36003MR0109396DOI10.2307/2282500
  15. Y. L. Tong, 10.1080/01621459.1970.10481159, J. Amer. Statist. Assoc. 65 (1970), 1243-1247. (1970) Zbl0225.62067DOI10.1080/01621459.1970.10481159

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.